# SDR USAA050300

- Difficulty date: February 9, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DENTED AND PUNCTURED, 1 INCH BY 1 INCH BY .125 INCH, BETWEEN S-26R AND S27R AND STA 500D PLUS 10 INCHES.  REPAIR DOUBLER INSTALLED PER SRM 53-00-01 FIG 229 DETAIL XII.  (M)
